# SDR ABXA020353

- Difficulty date: December 6, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 36,937 hours, 39,965 cycles
- Engine: Pwa JT8D1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Part serial: ABXD041
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 618 hours, 458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER RIGHT LINK THRUST REVERSER CRACKED. REPLACED IAW MM.
